# SDR AALA202102169016

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED PASSENGER CREW DOOR 831 UPPER AND LOWER FITTING SUPPORT ARM AT FORWARD GALLEY AREA. REPLACED PASSENGER CREW DOOR 831 UPPER FITTING(AALA202102169001) AND LOWER FITTING (AALA202102169016) SUPPORT ARM AT FORWARD GALLEY AREA IAW AMM 52-11-31-400-002-A.
